18 Endeavor, Suite 200, Irvine, CA

Is uneven swelling indicative of results with Kybella?

Cosmetic Treatments QuestionsCategory: KybellaIs uneven swelling indicative of results with Kybella?
A patient asked 3 years ago
I just got kybella injected yesterday and my swelling is uneven. My jowls were injected (3 injections on each side) and under my chin with two vials. One side of my face (jowl area) is more swollen than the other.
1 Answers
Dr. Elham Jafari Staff answered 3 years ago

Uneven Swelling Following Kybella

 
Hi and thank you for your question! Swelling is very common following Kybella injection and it can be uneven and it is in no way and indicator of the final look of the results. All swelling should gradually improve and fully resolve within a few weeks. I hope it helps and good luck!

 


IMPORTANT: These answers are for educational purposes only and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.